Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 672695, 13 pages
http://dx.doi.org/10.1155/2009/672695
Research Article

Necessary and Sufficient Conditions for the Existence of a Hermitian Positive Definite Solution of a Type of Nonlinear Matrix Equations

1College of Science, Shandong University of Technology, Zibo 255049, Shandong, China
2School of Electrical and Electronic Engineering, Shandong University of Technology, Zibo 255049, Shandong, China

Received 13 February 2009; Revised 5 June 2009; Accepted 31 July 2009

Academic Editor: Victoria Vampa

Copyright © 2009 Wenling Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Huanfeng, L. Pingxiang, and Z. Liangpei, “A regularized super-resolution image reconstruction method,” Journal of Image and Graphics, vol. 10, pp. 436–440, 2005. View at Google Scholar
  2. B. L. Buzbee, G. H. Golub, and C. W. Nielson, “On direct methods for solving Poisson's equations,” SIAM Journal on Numerical Analysis, vol. 7, pp. 627–656, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. G. Ivanov, V. I. Hasanov, and B. V. Minchev, “On matrix equations X±AX2A=I,” Linear Algebra and Its Applications, vol. 326, no. 1–3, pp. 27–44, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Ferrante and B. C. Levy, “Hermitian solutions of the equation X=Q+NX1N,” Linear Algebra and Its Applications, vol. 247, pp. 359–373, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Cheng, “Necessary and sufficient conditions for the existence of a positive definite solution of the matrix equation X+AX2A=I,” Acta Scientiarum Naturalium Universitatis Pekinensis, vol. 41, no. 1, pp. 55–61, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. G. Ivanov, “On positive definite solutions of the family of matrix equations X+AXnA=Q,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 277–301, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at MathSciNet
  8. S. Fital and C.-H. Guo, “A note on the fixed-point iteration for the matrix equations XAX1A=I,” Linear Algebra and Its Applications, vol. 429, no. 8-9, pp. 2098–2112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. M. El-Sayed and A. M. Al-Dbiban, “A new inversion free iteration for solving the equation XAX1A=Q,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 148–156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. M. El-Sayed and M. El-Alem, “Some properties for the existence of a positive definite solution of matrix equation X+AX2mA=I,” Applied Mathematics and Computation, vol. 128, no. 1, pp. 99–108, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Zhan, “Computing the extremal positive definite solutions of a matrix equation,” SIAM Journal on Scientific Computing, vol. 17, no. 5, pp. 1167–1174, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. M. El-Sayed and A. C. M. Ran, “On an iteration method for solving a class of nonlinear matrix equations,” SIAM Journal on Matrix Analysis and Applications, vol. 23, no. 3, pp. 632–645, 2001. View at Google Scholar · View at MathSciNet
  13. I. G. Ivanov and S. M. El-Sayed, “Properties of positive definite solutions of the equation X+AX2A=I,” Linear Algebra and Its Applications, vol. 279, no. 1–3, pp. 303–316, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet